Calculation of an integral of Martinelli–Bochner type in a ball and some of its applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 59-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_3_a8,
author = {A. M. Kytmanov},
title = {Calculation of an integral of {Martinelli{\textendash}Bochner} type in a~ball and some of its applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--66},
year = {1983},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_3_a8/}
}
A. M. Kytmanov. Calculation of an integral of Martinelli–Bochner type in a ball and some of its applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1983), pp. 59-66. http://geodesic.mathdoc.fr/item/IVM_1983_3_a8/